Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a connected dense proper subgroup of $ {\bf R}\sp 2$ whose complement is connected


Author: Ryuji Maehara
Journal: Proc. Amer. Math. Soc. 97 (1986), 556-558
MSC: Primary 54D05; Secondary 39B05, 54G15
MathSciNet review: 840645
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof is given to the theorem of F. B. Jones which asserts the existence of such a subgroup of the additive group $ {R^2}$ as in the title.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D05, 39B05, 54G15

Retrieve articles in all journals with MSC: 54D05, 39B05, 54G15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0840645-0
PII: S 0002-9939(1986)0840645-0
Article copyright: © Copyright 1986 American Mathematical Society